Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello, my most recent concern is that I am so

Hello, my most recent concern is that I am so very tired, all of the time. I just purchased a vitamin called Healthy brain all day focus, because it has some of vitamin D some of B12 L-Theanine Ginkgo extract, Rhodiola extract DMAE and Huperzine-A. I found it in my local pharmacy, because I was looking for some type of vitamin to pick me up from constant feeling for sleep, even after a night of sleep. I know that I need professional advice on vitamins and the correct once. I am 62 year young.
Mon, 7 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, Last month I took Erythromysin for a gum abcess. I did get some loose mucous stool and seemed to tolerate it fine except I was also using Perio mouth rinse and my mouth became very red and irritated. we did not know if it was from the rinse of drug, so after 5 days I stopped taking it. 4-5 weeks later the gum abcess is starting to show again. My dentist recommended Zythromax (not the generic as I do better with the brand names). I have read lots of horror stories abut this drug, however, because of my history (allergies) I am given a suspension liquid and can take adjusted doses that seem to work well for me. The medication Erythromysin did work well but because of the mouth reaction I was told to stop it. I will be taking the suspension again and feel the drugs work well for me but I cannot take high does (history of anaphalyxis) . My doctors feels this will still be effective - would you agree? Also since I am almost 70, is this drug a concern regarding heart isues?

doctor1 MD

Hello Doctor! I am having a problem regarding my penis which I have seen recently developed some red dots like things and I took cefixime 400 at irregular intervals. The problem seemed subsided and then after 15 days after having sex again I see redness on my penis.Please advise the right medicine and dosage to be taken

Loading Online Doctors....